MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAESTRO FOOT SWITCH; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION MAESTRO FOOT SWITCH; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 86250
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/07/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that footswitch failed to halt ablation.It was reported that during ablation the maestro 4000 footswitch stuck and the ablation had to be manually turned off.There were no patient complications reported.The procedure was completed with the same maestro and foot pedal.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The foot switch was returned for evaluation.The foot guard was in overall good physical condition.Strain relief guard over cord was in good physical shape.No damage to cord's insulation jacket.Pedal presses down evenly with normal clicking sound.Connector to maestro is in good physical shape.Pins straight and grounding shield intact.Using an ohm meter, the foot switch was placed on the floor and activated.The switch turned on off with no issues.The cord was pulled and flexed along the length and near the connector and pedal's strain reliefs.No issues observed.There were no electrical or mechanical failures were found with this foot switch.It passed all testing.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
MAESTRO FOOT SWITCH
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8289533
Report Number2134265-2019-00583
Device Sequence Number19508549
Product Code OAD
UDI-Device Identifier08714729862437
UDI-Public08714729862437
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P020025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86250
Device Catalogue Number86250
Device Lot Number0339774024
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2019
Initial Date Received by Manufacturer 01/07/2019
Supplement Date Received by Manufacturer03/18/2019
04/25/2019
Initial Report FDA Received Date01/30/2019
Supplement Report FDA Received Date04/10/2019
05/21/2019
Patient Sequence Number1